# SDR UPS04442809

- Difficulty date: July 14, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- LEFT BS 1241 AREA EXTERNAL LONGERON FITTING NR 12 MOUNT BOLT HOLE FOUND CORROSION AT FX SIDE.  FX - LEFT BS 1241 AREA EXTERNAL LONGERON FITTING ATTACH NR 12 MOUNT BOLT HOLE CORROSION CLEANED BY OVERSIZE .0156 INCH AS PER SRM 51-30-05 PG 13 AND MOUNT BOLT, ALSO REPLACED AS PER MM 20-51-01.
